RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1991, Volume 77, Pages 5–143 (Mi intf199)  

Representation theory of finite groups of Lie type over an algebraically closed field of characteristic zero

R. W. Carter

University of Warwick, Mathematics Institute

Full text: PDF file (21145 kB)

Bibliographic databases:

UDC: 512.542.55

Citation: R. W. Carter, “Representation theory of finite groups of Lie type over an algebraically closed field of characteristic zero”, Algebra – 9, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 77, VINITI, Moscow, 1991, 5–143

Citation in format AMSBIB
\Bibitem{Car91}
\by R.~W.~Carter
\paper Representation theory of finite groups of Lie type over an algebraically closed field of characteristic zero
\inbook Algebra~--~9
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1991
\vol 77
\pages 5--143
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1170353}
\zmath{https://zbmath.org/?q=an:0828.20012|0832.20020}


Linking options:
  • http://mi.mathnet.ru/eng/intf199
  • http://mi.mathnet.ru/eng/intf/v77/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:441
    Full text:239

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019